# SDR DXTA2023092196050

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 14,227 hours, 9,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON CHECKING AIRCRAFT LIGHTS ON POST FLIGHT INSPECTION, WE FOUND THE AFT CABIN EXIT SIGN LIGHT BURNT OUT. REPAIRED BROKEN WIRE FOR AFT LEFT EXIT SIGN ON LAV BULKHEAD IA W SPM 20-30-25, OPS CHECK GOOD IAW CE680 AMM 33-50-00.
